MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHOLESTEROL GEN.2; CHOLESTEROL, ENZYMATIC

ROCHE DIAGNOSTICS CHOLESTEROL GEN.2; CHOLESTEROL, ENZYMATIC
Catalog Number 08057443190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with cholesterol gen.2 (chol2) assay on a cobas c503 analytical unit.Initial result: 0.423 mmol/l.The customer didn't believe the initial result and repeated the sample.No questionable result was reported outside the laboratory.1st repeat result: 4.78 mmol/l.Homogenization of the sample was performed before repeating it for the 2nd time.2nd repeat result: 4.80 mmol/l.The repeat results were deemed to be correct.
 
Additional Manufacturer Narrative
The chol2 reagent expiration date was not provided.The c503 analytical unit serial number was (b)(6).The alarm trace from (b)(6) 2024 till (b)(6) 2025 showed 189 abnormal cell blank alarms and 103 abnormal aspiration alarms.The investigation is ongoing.
 
Additional Manufacturer Narrative
A general reagent issue can be excluded as no further issues were reported and a correct rerun was performed with the same reagent.The provided data was analyzed with no findings.The field service engineer confirmed that the instrument was performing within specifications and no further issues were observed for six months.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
CHOLESTEROL GEN.2
Common Device Name
CHOLESTEROL, ENZYMATIC
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21422102
Report Number1823260-2025-00500
Device Sequence Number7913785
Product Code CHH
UDI-Device Identifier07613336121115
UDI-Public07613336121115
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K031824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057443190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date02/20/2025
Supplement Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown